# SDR UPS05543842

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FUSELAGE BELOW CREW ENTRY DOOR IS INOP.  ACCOMPLISHED TEST OF EXTERIOR EMERGENCY LIGHT BELOW CREW ENTRY DOOR PER MM 33-51-06-2 LIGHT CK OK.
